1 user finds this helpful
Hi.. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand your concerns.. As per your complain it seems that you had an allergic reaction to the antibiotic given to you leading to itchy rashes and urticaria or itching.. It is one of the common presentation of allergy to antibiotic that leads to rashes and itching.. Many a times when the reaction is severe it cannot resolve immediately after taking anti allergics and needs a longer course of anti allergics as well as at times oral steroids can also be given.. You should also immediately stop taking the antibiotics and consult your treating physician and get evaluated and he can give you injectable steroid to relieve the symptoms faster.. You can also be advised to apply steroid ointment over the rashes.. Doing cool compresses and applying Calamine lotion can also help.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.